# SDR FDEA201304150783

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EO F-2822-7-5009 PART 3, STEP B1. C (PAGE 16 OF 33). CORROSION AT RT AFT WING SPAR SURFACE.   REMOVED AND SPAR WEB THICKNESS FOUND LESS THAN THE MINIMUM.  IAW EO F-2822-7-5009, PART 3, STEP B1. C (PAGE 16 OF 33). CORROSION AT RT AFT WING SPAR SURFACE REMOVED AND SPAR WEB THICKNESS FOUND LESS THAN THE MINIMUM.  CORROSION REPAIRED IAW EA F-5710-162930, PART 1.  MAJOR REPAIR.
